# SDR AALA202003209011

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 10,133 hours, 3,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 DAMPER CYLINDER PRESSURE LOW. MAINTENANCE SERVICED DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
